BibTeX record journals/jiis/JamilD04

download as .bib file

@article{DBLP:journals/jiis/JamilD04,
  author    = {Hasan M. Jamil and
               Gillian Dobbie},
  title     = {On Logical Foundations of Multilevel Secure Databases},
  journal   = {J. Intell. Inf. Syst.},
  volume    = {23},
  number    = {3},
  pages     = {271--294},
  year      = {2004},
  url       = {https://doi.org/10.1023/B:JIIS.0000047395.18103.28},
  doi       = {10.1023/B:JIIS.0000047395.18103.28},
  timestamp = {Fri, 26 May 2017 22:55:03 +0200},
  biburl    = {https://dblp.org/rec/journals/jiis/JamilD04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics